# SDR SA07027

- Difficulty date: April 17, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Faulty
- Location: Cabin
- Part time: 22,998 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BDL - DURING THE EMERGENCY LIGHTS TEST, RECEIVED -EPSU FWD L- MESSAGE.  MAINTENANCE REPLACED THE FORWARD LEFT EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.
